Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 235804, 11 pages
http://dx.doi.org/10.1155/2014/235804
Research Article

Robust Fuzzy Control for Nonlinear Discrete-Time Stochastic Systems with Markovian Jump and Parametric Uncertainties

College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Received 4 May 2014; Revised 2 August 2014; Accepted 3 August 2014; Published 18 August 2014

Academic Editor: Peng Shi

Copyright © 2014 Huiying Sun and Long Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huiying Sun and Long Yan, “Robust Fuzzy Control for Nonlinear Discrete-Time Stochastic Systems with Markovian Jump and Parametric Uncertainties,” Mathematical Problems in Engineering, vol. 2014, Article ID 235804, 11 pages, 2014. doi:10.1155/2014/235804